One adverse reaction doesn’t make a vaccine or drug dangerous. What other evidence do you have?
It is many more than just one adverse reaction to this vaccine. From the original poster about this danger -Jodispeaks:
There are so many other young girls who have the same exact symptoms as my daughter and the one thing that all of the girls seem to have in common is the Gardasil vaccination. There are no “traditional medical doctors” who relate my daughter’s symptoms to Gardasil as I am told “there is not enough information available” about the vaccine and doctors believe it to be “safe” . Most recently, a neurologist informed that he does believe that my daughters symptoms were brought on by the vaccine, just not in a way that he could test or prove. The vaccine has been available for less than three years. Meanwhile, there are some doctors who are making the correlation between Gardasil and many of the girls’ symptoms. However, the only doctors I know of right now are in California and Kansas. Other doctors are willing to “try” treatment, most of which is “homeopathic” in nature and extremely costly. Once again, I must reiterate that there are so many other young girls experiencing negative symptoms. I often cry and wonder if Victoria will be next one to die from adverse reactions to Gardasil.
Please feel free to forward this information. Thank you for your time and attention. Jodi Speakman (267) 939-0591 Jodispeaks@aol.com
P.S. Victoria is one of five girls mentioned on the NVIC website. Victorias story appeared on the front page of the Philadelphia Weekly Newspaper in June 2009 and also mentioned on the front page of the Philadelphia Inquirer in August 2009. A Fox news story recently aired as well. http://www.nvic.org/Vaccines-and-Diseases/hpv.aspx